# SDR DXTA2012103105161

- Difficulty date: October 30, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 6,080 hours, 4,676 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Part number: 66175038
- Condition: Broken
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TAXI BRAKE CHECK, LEFT BRAKE GRABS SEVERELY AND PULLS  AIRCRAFT LEFT ON BOTH SIDES (PILOT AND COPILOT).  NO LEAKS FOUND AROUND BRAKE ASSEMBLY.  NO LEAKS FOUND AROUND BRAKE ASSY.  REMOVED BROKEN LT BRAKE VALVE LEVER RETURN SPRING AND INSTALLED A NEW SPRING. PERFORMED TAXI CHECK WITH NO DEFECTS NOTED, REF AMM 32-40-00.
